MathSciNet Relay Station
MathSciNet bibliographic data
MR1404386 35B25 (35B40 35J65)
Wei, Juncheng On the construction of single-peaked solutions to a singularly perturbed semilinear Dirichlet problem. J. Differential Equations 129 (1996), no. 2, 315–333.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement